# SDR AALA20040478

- Difficulty date: April 17, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 7345003
- Condition: Inoperative
- Location: Feel Limiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT T661 ON CLIMB FLIGHT RECEIVED A DUAL RUDDER LIMITER FAULT.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  NO EMERGENCY AND NOT OVERWEIGHT.  REPLACED NUMBER 1 FEEL LIMITER COMPUTER AND RESET NUMBER 2 COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  SECOND AIR INTERRUPT ON DEPARTURE FOR DUAL RUDDER LIMITER FAULT.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NUMBERS 1 AND 2 FEEL LIMITER COMPUTERS AND RELAYS AND VARIABLE STOP ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
